EC Chemo acne

Hi, I'm on day 7 after my 1st EC chemo and I've broke out in lots of spots on my face, especially around my chin. I'm 45 tomorrow and thought my acne days were long gone. Has anyone else had problem skin on EC and did it settle / get worse? Thinking about phoning the chemo nurses to see if i can get something to take for it before it gets worse. What with this and my birds nest hair I'm contemplating buying a balaclava. TIA x

Parents
  • I didn't have the EC chemo I had carbo/taxol (I'm 45 in April too), I had terrible spots on my face from chemo 3-6.  They would start about 8-9  days after my chemo infusion but then weridly the next chemo infusion would get rid of them then the whole process would start again. That with the hair and eye brown loss I would have happily gone down the balaclava route. I found if I plastered my face in retin A (its prescription only) this did help but then it makes your face really dry. I bought loads of creams/masks etc and the only thing that slightly worked was the retin A

Reply
  • I didn't have the EC chemo I had carbo/taxol (I'm 45 in April too), I had terrible spots on my face from chemo 3-6.  They would start about 8-9  days after my chemo infusion but then weridly the next chemo infusion would get rid of them then the whole process would start again. That with the hair and eye brown loss I would have happily gone down the balaclava route. I found if I plastered my face in retin A (its prescription only) this did help but then it makes your face really dry. I bought loads of creams/masks etc and the only thing that slightly worked was the retin A

Children
No Data